STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM BPLATE TRIATHLON S6; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5536B600 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Scar Tissue (2060)
| Date of Event |
03/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "patient revised due to reduced range of motion in extension.Surgeon said scarring was an issue.No other information available due to hospital policy.Needed to recut tibia to get leg out to full extension, so he cemented a universal baseplate and used a stem since the tibia was revised." right knee.A 6x9 cs insert and baseplate were revised to another 6x9 cs insert, baseplate, and stem.
Additional Manufacturer Narrative
An event regarding range of motion (rom) involving a triathlon baseplate was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary/revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.